A fully adaptive numerical approximation for a two-dimensional epidemic model with nonlinear cross-diffusion

Details

Serval ID
serval:BIB_8E66266AE83C
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
A fully adaptive numerical approximation for a two-dimensional epidemic model with nonlinear cross-diffusion
Journal
Nonlinear Analysis: Real World Applications
Author(s)
Berres Stefan, Ruiz-Baier Ricardo
ISSN-L
1468-1218
Publication state
Published
Issued date
2011
Peer-reviewed
Oui
Volume
12
Number
5
Pages
2888--2903
Language
english
Notes
EPFL-ARTICLE-166629
Abstract
An epidemic model is formulated by a reactionâeuro"diffusion
system where the spatial pattern formation is driven by
cross-diffusion. The reaction terms describe the local
dynamics of susceptible and infected species, whereas the
diffusion terms account for the spatial distribution
dynamics. For both self-diffusion and cross-diffusion,
nonlinear constitutive assumptions are suggested. To
simulate the pattern formation two finite volume
formulations are proposed, which employ a conservative
and a non-conservative discretization, respectively. An
efficient simulation is obtained by a fully adaptive
multiresolution strategy. Numerical examples illustrate
the impact of the cross-diffusion on the pattern
formation.
Keywords
Epidemic model, Reactionâeuro"diffusion equation, , Cross-diffusion, Fully adaptive multiresolution
Create date
02/07/2013 9:54
Last modification date
20/08/2019 14:52
Usage data